MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-092
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint (radiometer reference number: (b)(4), the customer reported that during two sample measurements using the abl90 flex plus (serial number: (b)(6) approximately 2 hours apart, the patient ids were scanned but the analyzer did not accept the barcode.No report of serious injury or death.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
michael hoover
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key25228373
Report Number3002807968-2026-00055
Device Sequence Number20110900
Product Code CHL
UDI-Device Identifier05700693930923
UDI-Public(01)05700693930923(10)R0336N016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-092
Device Catalogue Number393-092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown